# SDR COMA0060079

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Bs 280
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 280 AT LBL9 OUTBOARD SIDE IS CRACKED P/N 601R31113-57.  INSTALLED NEW CLIP P/N 601R31113-57 IAW CRJ SRM 51-42-21 AND WVAC EO 601R-53-0868.
